# SDR UALA2012110506325

- Difficulty date: November 5, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N535UA
- Make and model: Boeing 757222
- Aircraft serial: 25130
- Aircraft time: 70,813 hours, 26,043 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Plug
- Condition: Leaking
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FROM EXIT ROW BACK, MINIMAL AIRFLOW.   UNUSED GASPER AIR DUCT PLUGS IN MAIN OVERHEAD DISTRIBUTION DUCT AT ROW 35 LEAKING.  RE-SECURED PLUGS & OPS CHECK LEAK CHECK OKAY.
